Winning Sets, Quasiconformal Maps and Diophantine Approximation

DSpace/Manakin Repository

Winning Sets, Quasiconformal Maps and Diophantine Approximation

Show simple item record McMullen, Curtis T. 2012-11-16T15:43:24Z 2010
dc.identifier.citation McMullen, Curtis, T. 2010. Winning sets, quasiconformal maps and diophantine approximation. Geometric and Functional Analysis 20(3): 726-740. en_US
dc.identifier.issn 1016-443X en_US
dc.identifier.issn 1420-8970 en_US
dc.description.abstract This paper describes two new types of winning sets in \(\mathbb{R}^n\), defined using variants of Schmidt’s game. These strong and absolute winning sets include many Diophantine sets of measure zero and first category, and have good behavior under countable intersections. Most notably, they are invariant under quasiconformal maps, while classical winning sets are not. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Springer en_US
dc.relation.isversionof doi:10.1007/s00039-010-0078-3 en_US
dash.license OAP
dc.subject Schmidt’s game en_US
dc.subject Kleinian groups en_US
dc.subject Hausdorff dimension en_US
dc.subject porosity en_US
dc.subject quasiconformal maps en_US
dc.subject Diophantine numbers en_US
dc.title Winning Sets, Quasiconformal Maps and Diophantine Approximation en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Geometric and Functional Analysis en_US McMullen, Curtis T. 2012-11-16T15:43:24Z

Files in this item

Files Size Format View
winning_sets.pdf 203.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record


Search DASH

Advanced Search